# SDR AU510001622

- Difficulty date: April 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT ENGINES BOTH OVERDUE FOR 400 HOUR VALVE INSPECTION. NO RECORD OF INSPECTION BEING CARRIED OUT. (CASA NR 510001622)
